×

Found 361 Documents (Results 1–100)

The uniqueness criterion for a solution to a boundary value problem for the operator \(\frac{\partial^{2p}}{\partial t^{2p}}-a\) with an elliptic operator \(a\) of arbitrary order. (English. Russian original) Zbl 1507.35007

Sib. Math. J. 63, No. 6, 1083-1090 (2022); translation from Sib. Mat. Zh. 63, No. 6, 1266-1275 (2022).
MSC:  35A02 35G15
PDFBibTeX XMLCite
Full Text: DOI

Growth of entire functions of exponential type and characteristics of distributions of points along straight line in complex plane. (Russian. English summary) Zbl 1499.30243

Ufim. Mat. Zh. 13, No. 3, 116-128 (2021); translation in Ufa Math. J. 13, No. 3, 113-125 (2021).
MSC:  30D15 30D20
PDFBibTeX XMLCite
Full Text: DOI MNR

Bounds of the Nikol’skii polynomial constants in \(L^p\) with Gegenbauer weight. (English. Russian original) Zbl 1494.41005

Proc. Steklov Inst. Math. 315, Suppl. 1, S117-S127 (2021); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 26, No. 4, 126-137 (2020).
MSC:  41A17 33C45
PDFBibTeX XMLCite
Full Text: DOI

Growth of subharmonic functions along line and distribution of their Riesz measures. (Russian. English summary) Zbl 1463.31002

Ufim. Mat. Zh. 12, No. 2, 35-48 (2020); translation in Ufa Math. J. 12, No. 2, 35-49 (2020).
MSC:  31A05 30D20 30D15
PDFBibTeX XMLCite
Full Text: DOI MNR

On shifts of the sequence of integers generating functions that are invertible in the sense of Ehrenpreis. (English. Russian original) Zbl 1455.30021

J. Math. Sci., New York 251, No. 2, 161-175 (2020); translation from Zap. Nauchn. Semin. POMI 480, 5-25 (2019).
MSC:  30D15 30D20
PDFBibTeX XMLCite
Full Text: DOI

Interrelation between Nikolskii-Bernstein constants for trigonometric polynomials and entire functions of exponential type. (Russian. English summary) Zbl 1439.30050

Chebyshevskiĭ Sb. 20, No. 3(71), 143-153 (2019); correction ibid. 21, No. 3(75), 336-338 (2020).
MSC:  30D15 30C10
PDFBibTeX XMLCite
Full Text: MNR

On estimates in \(L_2(\mathbb{R} )\) of mean \(\nu \)-widths of classes of functions defined via the generalized modulus of continuity of \(\omega_\mathcal{M} \). (English. Russian original) Zbl 1429.41027

Math. Notes 106, No. 2, 191-202 (2019); translation from Mat. Zametki 106, No. 2, 198-211 (2019).
MSC:  41A46 41A17
PDFBibTeX XMLCite
Full Text: DOI

On invariant subspaces of the Pommiez operator in the spaces of entire functions of exponential type. (English. Russian original) Zbl 07123860

J. Math. Sci., New York 241, No. 6, 760-769 (2019); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 142, 111-120 (2017).
MSC:  47A16 47B38 46E10
PDFBibTeX XMLCite
Full Text: DOI

Generalized characteristics of smoothness and some extreme problems of the approximation theory of functions in the space \(L_2(\mathbb{R})\). I. (English. Russian original) Zbl 1428.41015

Ukr. Math. J. 70, No. 9, 1345-1374 (2019); translation from Ukr. Mat. Zh. 70, No. 9, 1166-1191 (2018).
PDFBibTeX XMLCite
Full Text: DOI

Approximative characteristics of functions from the classes \( {S}_{p,\theta}^{\Omega } B(\mathbb R^d)\) with a given majorant of mixed moduli of continuity. (English. Ukrainian original) Zbl 1406.41012

J. Math. Sci., New York 235, No. 1, 103-115 (2018); translation from Ukr. Mat. Visn. 15, No. 1, 132-148 (2018).
MSC:  41A63 42B10
PDFBibTeX XMLCite
Full Text: DOI arXiv

Order estimates of approximation characteristics of functions from the anisotropic Nikol’skii-Besov classes. (English. Ukrainian original) Zbl 1401.41015

J. Math. Sci., New York 234, No. 1, 98-105 (2018); translation from Ukr. Mat. Visn. 14, No. 4, 595-604 (2017).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Eigenvalue problems of Toeplitz operators in Bargmann-Fock spaces. (English) Zbl 06850095

Oberguggenberger, Michael (ed.) et al., Generalized functions and Fourier analysis. Dedicated to Stevan Pilipović on the occasion of his 65th birthday. Contributions of the 8th, 9th and 10th ISAAC congresses, Moscow, Russia, 2011, Krakow, Poland, 2013 and Macau, China, 2015. Basel: Birkhäuser/Springer. Oper. Theory: Adv. Appl. 260, 269-276 (2017).
PDFBibTeX XMLCite
Full Text: DOI

A remark on basis property of systems of Bessel and Mittag-Leffler type functions. (English. Russian original) Zbl 1339.33011

J. Contemp. Math. Anal., Armen. Acad. Sci. 50, No. 6, 300-305 (2015); translation from Izv. Nats. Akad. Nauk Armen., Mat. 50, No. 6, 16-25 (2015).
PDFBibTeX XMLCite
Full Text: DOI

Lectures on classical analysis. Exposition of a course given by Paul Koosis at McGill University, Montreal. (Leçons d’analyse classique. Exposition d’un cours fait par Paul Koosis à l’Université McGill, Montréal.) (French) Zbl 1337.30001

CRM Monograph Series 36. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-1993-6/hbk). xi, 169 p. (2015).
PDFBibTeX XMLCite
Full Text: DOI

Generalized periodic functions vanishing on an interval. (English) Zbl 1217.44007

Kiryakova, Virginia (ed.) et al., GFTA’2010 proceedings volume. Proceedings of the international symposium on geometric function theory and applications, Sofia, Bulgaria, August 27–31, 2010. Dedicated to the 70th anniversary of H. M. Srivastava. Sofia: Bulgarian Academy of Sciences, Institute of Mathematics and Informatics. 198-202 (2010).
PDFBibTeX XMLCite

Dunkl operators as convolutions. (English. Russian original) Zbl 1228.47035

Dokl. Math. 78, No. 3, 856-858 (2008); translation from Dokl. Akad. Nauk., Ross. Akad. Nauk. 423, No. 3, 300-302 (2008).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference